# SDR FDEA201107202824

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1140-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SEAT TRACK BL 0 BS 1140 TO 1180.  REMOVED SEAT TRACK IAW  SRM 51-30-2.  FABRICATED NEW SEAT TRACK IAW SRM 53-10-2, FIG 7A.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2.
